# SDR DL76L010623

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 42,704 hours, 6,499 cycles
- Engine: Pwa PW4060
- Engine time: 40,225 hours, 6,281 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 40,225 hours, 6,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL ON RIGHT ENGINE AT 31000FT. STALL WAS FELT BY FLIGHT CREW. CONTINUED TO ATL FOR RIGHT ENGINE CHANGE.  SMALL AMOUNTS OF METAL FOUND IN TAILPIPE.
